MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHOLOGY HO POR PL HA SZ 8; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

SMITH & NEPHEW, INC. ANTHOLOGY HO POR PL HA SZ 8; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 71357108
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/18/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to a fractured stem.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, as this complaint is being handled through smith nephew's legal team, any responses to these queries are not immediately available to the members of smith nephew's complaint/regulatory team and are not expected to be available for several months.This is due to the delivery timeframe of patient medical information and device return being in the control of the patient's legal team, rather than s&n.The s&n legal team has confirmed that once any additional relevant complaint information is received, (i.E.Reason for complaint, part/lot numbers, patient medical records, surgeon, device availability, and dates of implantation/revision) it will be provided to the complaint/regulatory team, at which point the complaint and or medical investigation task will be reopened for investigation.Therefore, a clinical assessment cannot be performed at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch/failure mode.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
ANTHOLOGY HO POR PL HA SZ 8
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8634421
Report Number1020279-2019-02031
Device Sequence Number13863957
Product Code JDI
UDI-Device Identifier03596010559630
UDI-Public03596010559630
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2022
Device Catalogue Number71357108
Device Lot Number12CM07158
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR